I have tremors on my left hand. I am on Amantrel 100 mg tds, Frisium 30 mg and Propranolol 40 mg. I have been through two stents in my heart, but I have no myocardial infarction. I am on beta blockers Valent 40mg od and Retorlix 5 mg od. My neurologist says this as Rubral syndrome and my very senior physician said this is more likely to be muscle weakness because through a strict regime I have come down to 99 kg from 140 kg in the past 19 months. I would like to slowly discontinue Frisium because it makes me drowsy. My question is, should I taper one medicine after another just to see what works best? The physician told me to stop all medication completely which I do not think as a great idea. Can you please help?
Welcome to icliniq.com.
I understand your concerns. Let me try to help you.
Rubral Tremors (Slow tremors at rest).Differential diagnosis:
1. Parkinson's disease
2. Parkinson-plus disorders (group of neurodegenerative disorders)
Continue tablet Amantrel (Amantadine).Preventive measures:
Do daily morning and evening 45 minutes of walk.Regarding follow up:
Revert back after two weeks to a neurologist online.---> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your query, my opinion is as follows:Muscle twitches, muscle weakness and muscle pain since one month could be due to calcium deficiency. Has serum calcium level been evaluated? Associated dehydration along with anemia requires evaluation. At leas... Read fullMy cousin is on Carbamazepine, but still getting seizures. What to do?
She should be given anti-epileptic such as Clobazam, which has immediate action ... Read fullI have tremors and fatigue which improve with Iron and worsen with periods. Please advise.
.. ferritin can cause fatigue and weakness. A full iron deficiency panel needs to be done. This includes: CBC (complete blood count) Differentials. Hemoglobin. RBC (Red blood cell). Hematocrit. RDW-CV. MCV. MCH. Serum iron. TIBC (total iron binding c... Read full
Ask your health query to a doctor online?Ask a Neurologist Now